# SDR HNAA2021020800047

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 40,547 hours, 36,540 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Intermittent
- Location: Nr 1 Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL 1+2 LOW LEVEL EICAS ON TAKEOFF ATTEMPT. INTERMITTANTLY LOSE #1 FUEL INDICATIONS.   VISUALLY INSPECTED SPR PANEL FOR OVBIOUS DEFECTS. NO DEFECTS NOTED. CYCLED ALL SWITCHES TO ENSURE PROPER POSITIONING FOR NORMAL OPERATIONS. PERFORMED TAXI CHECK. TEXI CHECK GOOD. NO FUEL ABNORMALITIES NOTED. OK FOR SERVICE
